Aa
Aa
A
A
A
Close
Avatar universal

medications causing lactation and wierd ticks

I was on lyrica and it was a life saver for me with the pain.  After about a year,  I developed a nervous tick of humming incessantly, clearing my throat, sniffing and constantly moving.  I also started having breast milk without being pregnant. My pharmacist and Dr took me off of Lyrica and the ticks slowed down and the breast milk went away.  Pain became intolerable so they switched me to Lamectal and I have started breast milk again and well as a little more of the ticks than I had without any of the meds.  Anyone with any ideas?  I need the meds but I don't want the lactation to hurt my body in the long run.  PS  I have found that Narcotic pain relievers started the humming but the rest was definitley the lyrica.
2 Responses
Sort by: Helpful Oldest Newest
541953 tn?1262586226
I took Lyrica also but my hands,and feet swelled up. I was switched to Gabapentin and it works real well. Pretty much the same as Lyrica without all the side effects. I take Narcotic pain relievers but don't hum. This is something you need to discuss with your doctor. There are other medications they can put you on that work as well as Lyrica. Good luck
Helpful - 0
Avatar universal
It does sound like the medication is causing some CNS problems in your case.  I know that there are other medications that can cause 'tics', and it's a side-effect.  I also feel it is best to discuss these symptoms with your physician.  Maybe they can change you to something that will help without the annoying symptoms.

Best of luck to you.
Helpful - 0
Have an Answer?

You are reading content posted in the Fibromyalgia Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.
STIs are the most common cause of genital sores.
Condoms are the most effective way to prevent HIV and STDs.
PrEP is used by people with high risk to prevent HIV infection.
Can I get HIV from surfaces, like toilet seats?